# SDR CALA2025080607368

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N47524
- Make and model: Boeing 737-9
- Aircraft serial: 64501
- Aircraft time: 15,561 hours, 5,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SLIDE PRESSURE ON THE RED,  2L SLIDE PRESSURE IAW 52-11-00
